# SDR USAA050224

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, AFT LEFT SERVICE DOOR CUTOUT LOWER HINGE AREA.  INSTALLED DOUBLER PER TR 53-60-10.  (M)
